# SDR REXA2022050300764

- Difficulty date: April 17, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC670321793
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH FWD JACK FITTING SUPPORTS ARE CORRODED. CC670-32179-3 & CC670-32179-4	CA: REMOVED AND REPLACED LH AND RH SUPPORTS IAW ENDEAVOR EA CRJ953-13164 AND CRJ953-13165, REV IR, DATED 3/25/2022.
